On the calculation of the confidence relation for a Gaussian stochastic process satisfying some linear differential equations

Authors

  • Y. M. Ryzhov Киев

Keywords:

-

Abstract

-

References

G. Baxter, A strong limit theorem for Gaussian processes, Proc. Amer. Math. Soc., 7, 3, 1956, 15—40.

G. L. Dolph, M. A. Woodbary, On the relation between Green’s functions and covariances of certain stochastic processes, Trans. Amer. Math. Soc., 72, 1952, 519—550.

А. Я. Дороговцев, Зауваження про випадкові процеси, що породжуються деякими диференціальними рівняннями, ДАН УРСР, № 7, 1962.

А. Я. Дороговцев, Деякі зауваження про прогноз процесів, що породжуються диференціальними рівняннями, ДАН УРСР, № 8, 1962.

А. В. Скороход, Исследования по теории случайных процессов, Изд-во Киевск. гос. ун-та, 1962.

А. В. Скороход, В. С. Михалевич, О статистике некоторых процессов, Тр. VI Всесоюзн. совещ. по теории вероятн и матем. статистике, Вильнюс, 1962.

D. Slеріаn, Some comments on the detection of Gaussian signals in Gaussian noise. IRE Trans. on Inform. Theory., PGIT-4, 1950, 65—68.

Downloads

Published

29.01.1966

Issue

Section

Short communications

How to Cite

Ryzhov, Y. M. “On the Calculation of the Confidence Relation for a Gaussian Stochastic Process Satisfying Some Linear Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 18, no. 1, Jan. 1966, pp. 124-9, https://umj.imath.kiev.ua/index.php/umj/article/view/8663.